# SDR SWIA201332958

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 30,126 hours, 26,134 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CABIN PRESSURE CONTROL PANEL ON OVERHEAD IN COCKPIT.  FOUND EVIDENCE OF BURNING AT ELECTRICAL CONNECTOR.  (SERVICE)  REPLACED CONNECTOR P1HH AND REPINNED BURNT PINS NR 1, 2, 31, 20.  REPLACED CABIN PRESSURE SELECTOR PANEL IAW AMM.  P/N: D38999/26WD354N, P/N: 2119764-6 S/N: 112-C0634 P/N OFF: 2119764-5, S/N OFF: 46-B0185.
